# SDR UIEA2019031403533

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,765 hours, 24,397 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Part number: 322337
- Condition: Defective
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LP 1 INOP ( TRANSFERRED TO MDDR 108667  LP 0971739-M6: REPLACED TERMINAL END LEFT ENG UPPER AFT LOOP RIGHT SIDE IAW SWPM 20-10-11. LEFT ENGINE FIRE WARNING CHECKS OK PER AMM 26-11-00. CLOSED MDDR 108667.    )
